Liste des publications
 
Benaych-Georges F. et Cabanal-Duvillard T. «MarĨenko-Pastur theorem and Bercovici-Pata bijections for heavy-tailed or localized vectors» ALEA, Lat. Am. J. Probab. Math. Stat. 9 (2012), no. 2, 685-715
 
Benaych-Georges F. et Cabanal-Duvillard T. «A matrix interpolation between classical and free max operations: I. The univariate case» J. Theoret. Probab. 23 (2010), no. 2, 447-465
 
Cabanal-Duvillard T. «A matrix representation of the Bercovici-Pata bijection» Electron. J. Probab. 10 (2005), no. 18, 632-661.
 
Cabanal-Duvillard T. et Guionnet A. «Discussions around Voiculescu's free entropies» Advances in Mathematics (2003) Vol. 174, 167-226.
 
Cabanal-Duvillard T. et Guionnet A. «A large deviations upper bound for some matrices ensembles» The Annals of Probability (2001) Vol. 29, No 3, 1205-1261.
 
Cabanal-Duvillard T. «Fluctuations de la loi empirique de grandes matrices aléatoires» Ann. I. H. Poincaré - PR 37, 3 (2001) 373-402.
 
Cabanal-Duvillard T. «Non-crossing partitions for conditional freeness» Preprint (1999).
 
Cabanal-Duvillard T. et Ionescu V. «Un théorème central limite pour des variables aléatoires non-commutatives» C.R.A.S. t. 325, Série I, 1117-1120, 1997.
 
Cabanal-Duvillard T. « Probabilités libres et calcul stochastique. Application aux grandes matrices aléatoires» Thèse Université Paris VI, 1999.
 
 
 



 
  Retour